<  Back to the Polytechnique Montréal portal

Erratum: Surface susceptibility bianisotropic matrix model for periodic metasurfaces of uniaxially mono-anisotropic scatterers under oblique te-wave incidence (IEEE Transactions on Antennas and Propagation)

A. I. Dimitriadis, D. L. Sounas, N. V. Kantartzis, Christophe Caloz and T. D. Tsiboukis

Article (2013)

An external link is available for this item
Additional Information: Erratum pour l'article publié dans IEEE Transactions on Antennas and Propagation, vol. 60, no 12, p. 5753-5767
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/14015/
Journal Title: IEEE Transactions on Antennas and Propagation (vol. 61, no. 8)
Publisher: IEEE
DOI: 10.1109/tap.2013.2266571
Official URL: https://doi.org/10.1109/tap.2013.2266571
Date Deposited: 18 Apr 2023 15:09
Last Modified: 05 Apr 2024 10:54
Cite in APA 7: Dimitriadis, A. I., Sounas, D. L., Kantartzis, N. V., Caloz, C., & Tsiboukis, T. D. (2013). Erratum: Surface susceptibility bianisotropic matrix model for periodic metasurfaces of uniaxially mono-anisotropic scatterers under oblique te-wave incidence (IEEE Transactions on Antennas and Propagation). IEEE Transactions on Antennas and Propagation, 61(8), 4405-4405. https://doi.org/10.1109/tap.2013.2266571

Statistics

Dimensions

Repository Staff Only

View Item View Item